Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 369-376
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
infinite symmetric group, indecomposable characters, positive definite functions, irreducible representations, Young tableaux
@article{MAN_1990__287_1_164691,
author = {Nobuaki Obata},
title = {Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations.},
journal = {Mathematische Annalen},
pages = {369--376},
year = {1990},
volume = {287},
number = {1},
zbl = {0675.20009},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164691/}
}
TY - JOUR AU - Nobuaki Obata TI - Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations. JO - Mathematische Annalen PY - 1990 SP - 369 EP - 376 VL - 287 IS - 1 UR - http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164691/ ID - MAN_1990__287_1_164691 ER -
%0 Journal Article %A Nobuaki Obata %T Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations. %J Mathematische Annalen %D 1990 %P 369-376 %V 287 %N 1 %U http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164691/ %F MAN_1990__287_1_164691
Nobuaki Obata. Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 369-376. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164691/